Congrats.to you!! you are right in putting your recovery first,if you don't take care of you how can you do anything?
I got clean in june with suboxone,got off that after a month and a week.I felt all rosy and cheerful at first for awhile.then I got depressed,moody,stuck in a rut,etc.etc.But,I realized all these feelings I was having I had had ten time...
idk what you're asking when you say what will happen.how much hydro were you taking?,if you're running out before they're due,yeah it's time to get off.
and taking ultram will be something else to get off of.tell your doctor you need help getting off the pills.
you're worried about w/d symptoms?your doctor will help you and good luc...
congrats on your decision to get off the pills,I was taking hydro 160 mg a day and got off on june 12th,I was put on sub.and got off that after about 5 weeks.I tapered off the sub.w/o problems.
the fear of withdrawal symptoms was my biggest problem,I took the hydros for 7 years and the sub.under the supervision of an addiction specialist.
brave thing you di...
I want to thank you all.I didn't like the way it made me feel(ultram)but it did dull the pain.I've had UTI infections before but never with kidney involvement and the other thing.never did they give me this kind of back pain before.slept for 2-3 hours and the pain is not as intense this am.
yes,I can give them to my grown son to hold,I took 2 yeste...
I was 7 years on them,tell your doctor you want off.the doctor that's giving them to you and tell the drugstore,too.you gotta make a clean break and be honest when you do it.Idk your medical issues but there are non-narcotic alternatives that may work for you.I never thought I would get off them dang pills.I do think they messed with my bladder and kidne...
I want to put it out here.for the last 3-4 days my lower back has been hurting and this morning I couldn't hardly walk.long story short,I went to the doctor,found out I have a bad kidney infection,yeast and UTI.So,he suggested I take 3 different scripts,1 being ultram.
sorry but I took it,anyway it kinda helped but I should feel better by sunday,he said...
Tell him just like you said it here,you got a problem with the pills,became dependent and want his/her help getting off.
Your doctor will help you,it's good to come clean with everyone when you decide to get drug free.
Keep posting,the folks on here are great,plus it really helps.good luck!
I respect the fact that you're concerned but I agree with IB,I am a nurse and was addicted to hydrocodone.90 pills lasted me a week,well 5 days to be exact.
Idk that you're being paranoid.it's good that you're aware of what could turn into a problem esp.since you're in aa.I don't think you have a problem now,though.
Hoping you ...
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.